RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 6(240), Pages 211–212 (Mi umn2517)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The boundaries of certain normality domains for rational maps

M. V. Jakobson


Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:6, 229–230

Bibliographic databases:

MSC: 37F10, 37E30, 37F30
Received: 28.03.1983

Citation: M. V. Jakobson, “The boundaries of certain normality domains for rational maps”, Uspekhi Mat. Nauk, 39:6(240) (1984), 211–212; Russian Math. Surveys, 39:6 (1984), 229–230

Citation in format AMSBIB
\Bibitem{Jak84}
\by M.~V.~Jakobson
\paper The~boundaries of~certain normality domains for~rational maps
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 6(240)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn2517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=771112}
\zmath{https://zbmath.org/?q=an:0579.30035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..229Y}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 6
\pages 229--230
\crossref{https://doi.org/10.1070/RM1984v039n06ABEH003196}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ATQ3200016}


Linking options:
  • http://mi.mathnet.ru/eng/umn2517
  • http://mi.mathnet.ru/eng/umn/v39/i6/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Lyubich, “The dynamics of rational transforms: the topological picture”, Russian Math. Surveys, 41:4 (1986), 43–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:146
    Full text:56
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019